advertisement
Question
Posted by: ZOH | 2008/05/27

SIDE EFFECTS OF TB TREATMENT ?

HI DOC . MY SISTER HAS JUST STARTED TB TREATMENT NOW SHE IS SUFFERING FROM BAD EYE SIGHT SUDDENLY.

SHE SAID SHE CANNOT SEE CARS - HOW FAR IS THE CAR WHEN CROSSING THE ROAD.

Lonah says:
hi!
my family member went though the same thing, and now he is blind and was told that he might not get his sight back.
after a month of tb treatment he went completely blind. It is so sad.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

I am not aware that TB treatment can cause blindness. I do however, know for a fact that it can caused blurred vision and colour blindness to red and green. I therefore, recommend that your sister consults the doctor who prescribed the TB treatment, as he/she will be aware of any other medication that she is taking (like diabetic drugs etc) that might have an influence on the TB drugs.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement